# SDR MALA110237

- Difficulty date: September 24, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 7,730 hours, 4,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH STRIP NEAR SEAT 12B PULLED OFF FLOOR.  REPLACED FLOOR PATH LIGHTING STRIP NEAR SEAT 12B IAW AMM 33-51.  ALL CHECKS GOOD.
